Ehrhart polynomials of rank two matroids

Luis Ferroni, Katharina Jochemko, Benjamin Schröter. Ehrhart polynomials of rank two matroids. Adv. Appl. Math., 141:102410, 2022. [doi]

@article{FerroniJS22,
  title = {Ehrhart polynomials of rank two matroids},
  author = {Luis Ferroni and Katharina Jochemko and Benjamin Schröter},
  year = {2022},
  doi = {10.1016/j.aam.2022.102410},
  url = {https://doi.org/10.1016/j.aam.2022.102410},
  researchr = {https://researchr.org/publication/FerroniJS22},
  cites = {0},
  citedby = {0},
  journal = {Adv. Appl. Math.},
  volume = {141},
  pages = {102410},
}